# SDR 99ZZZX73

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9194F
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622083
- System (JASC): 7800 · Engine Exhaust System
- Part: Support
- Condition: Failed
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXHAUST SYSTEM FAILED BY RIGHT UPPER CROSS-OVER SLIP JOINT ATTACH POINT.  THE SUPPORT BRACKET HARDWARE FAILED ALLOWING JOINT TO SLIP APART WHICH DIRECTED EXHAUST GAS ONTO AIR CONDITIONING LINES RUPTURING LINES AND IGNITING AIR CONDITIONING OIL WHICH CAUSED EXTENSIVE HEAT DAMAGE TO FIREWALL EXTERIOR AND INTERIOR IN BAGGAGE AREA, ENGINE WIRE HARNESS, AND MOTOR MOUNT.
